# SDR ASAA2015051811778

- Difficulty date: May 18, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 31,488 hours, 9,761 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 10103
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 31,485 hours, 9,759 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ENGINE NR 1 WOULD NOT START, NO ROTATION, NO START VALVE OPEN LIGHT.  ACFT GROUNDED. R & R NR 1 ENG START VALVE.  REF AMM 80-11-03.  OPS CK NORMAL.  REF AMM 71-00-00, TEST 1.
